Humira and sun exposure

Common Questions and Answers about Humira and sun exposure

humira

Wallace) It seems the rash I have has gotten worse the longer this has gone on. I understand about the antibiotic and <span style = 'background-color: #dae8f4'>sun</span> exposure. That might actually help because it would cause your skin to absorb more than otherwise. (just my personal observation) The worse case flare I had was after I had spent the day outside on a drizzly, rainy day. The sky was overcast all day long. I didn't even think about being exposed to the sun.
I get the brown spots too. I think it's the thyroid and the <span style = 'background-color: #dae8f4'>sun</span>. I also get REALLY flaky skin. My spots are on the forehead and down my right cheek, they seem to fade a bit when winter comes. I also use Oil of Olay Definity. It's a correcting/protective lotion with an SPF of 15. It's a bit pricey (at least for my broken wallet) abot $23, $20 on sale at RitAid for 1.7 oz., it also has a smaller tube for free to keep in your pocketbook.
I have gone through several coarses of Peg Interfeuron, Riboviran and so forth, The side effects were so bad , I lost my hair, I had chills and shakes and vomiting and aches and it felt like the worst flu ever. I made it through a Year once, the other two times I had to stop the treatment because ( this is just my opinion) the doctor was sick of hearing me complain about how crappy I felt. I have so much more to say but I'm a bit overwhelmed by actually finding this site.
I'm not sure why it happens but it looks like I've been out in the <span style = 'background-color: #dae8f4'>sun</span> and my face is burnt and yet I haven't stepped foot outside. It did this on last Wednesday. Sometimes it will last a few hours, and sometimes it will last all day. As far as the Plaquenil, it did seem to work a little at first then after a while it seemed to just quit working. I had all the same joint pains 10 fold. A friend of mine really thinks it's RA and it's just not presenting in the bloodwork...Could be.
I am 26 year hold and since 8 to 10 month i have hair fall problem and i consulted doctor and he gave some tablets and Pilomin 2 solution and he asked me to apply while goin to bed with 1drop of coconut oil. and he asked me to use Johnson and Johnson baby shampoo to wash my hair. I was applying that and i got itching sensation on my head so i stop using that and i satrted using Dove shampoo.still i am facing hair fall isuue. and consulted Angels Advanced clinic ltd.
I think everything is over and I clean up. I walk out of the toilet and in about 2 minutes time the stomach cramp and the fainting sensation comes back (I've fainted only once to date from this and was out for about 15-20 minutes). 6. When I get back to the toilet I have a really violent Diarrhoea episode in pure liquid state.
Does anyone know if increase in the exposure to the sun has a negative effect on psoriatic arthritis?
Often when I scratch away large pieces of skin, an odorless colorless liquid seeps out. It's like the inside of my ears got burnt, but without exposure to heat/<span style = 'background-color: #dae8f4'>sun</span>. Just another one of my charming features! Good look with the blood tests. If nothing else, always good to keep an eye out and look for changes over time.
I walk for exercise in a park every day and I wear shorts and a t shirt so I was thinking it was the <span style = 'background-color: #dae8f4'>sun</span> and heat but after an unseasonably cool spring I have come to think it is related to pollen, so maybe this is an allergy ? The reason I think this is because every year I've had these I've been heavily tanned on those areas, this year I have only walked twice wearing shorts and I have them again.
I am able to do almost anything without worrying about the pain I will feel tomorrow. The dr was happy to give me the patch and I am happy to have it. What is this doing to me physically...he even remarked that my dosage would be upped as my tolerance needed it. I expect to be on medically supervised narcotic pain relievers for the rest of my life.
It's to the point where I can't even engage in intercourse with my partner, go shopping or even go out in the <span style = 'background-color: #dae8f4'>sun</span>. I keep hearing and reading how Urticaria, usually has signs on the skin surface but I don't, except for the really bad itchy feeling. Sometimes I question whether or not I have something else because it's really bad and it feels like I have a sudden burning rush of nails/needles stabbing my skin and I can't even move but only twitch.
I've been to vascular surgeons, cardiologists. hand surgeons and regular md's and no one can help me. This just happened again to my thumb after 10 years and my cardiologist prescribed high blood pressure meds...and I DON'T have high blood pressure, I've been running for 25 years! If anyone has a diagnosis please share...I know your frustration.
MedHelp Health Answers